# SDR TRAX200800434

- Difficulty date: March 20, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 14,111 hours, 10,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SILL CORRODED AT FS 280 CROSSBEAM.  REPAIRED RT SIDE FLOOR SILL AT FS 280 CROSSBEAM ON WO 86003 T/C REO 670-53-21-139, JOB COMPLETE.  [SUPPLEMENTAL SDR CLOSED 3/31/08.
